# SDR AALA202507049792

- Difficulty date: June 24, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5713010920200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE OF FR 36 RESSURE DECK MEMBRANE AT -Y1292 -2 INCHES. CRACK DIRECTION 12 OCLOCK LOOKING UP AND AFT. C RACK D= 0.110 INCH.  MAINTENANCE REPLACED CORNER FITTING LOC. FR 36 PRESSURE DECK MEMBRANE AT -Y1292 IAW EA 364900 .
